# SDR NACA2022021000001

- Difficulty date: February 10, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,591 hours, 17,665 cycles
- System (JASC): 2310 · HF Communications System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 &2 INOP, ONLY RECEIVING. INSPECTED CANNON PLUG IN HF RADIO, NO DEFECTS FOUND. IN EE BAY FOUND HF BOX NOT PROPERLY INSTALLED. RERACKED BOX AND OPS CHECKED GOOD WITH PILOT PRESENT. OPS CHECKED GOOD PER AMM 23-11-00 ETOPS GROUND VERIFICATION GOOD.
